Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Wissenschaftlicher Beirat: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
Alle Formate und Preise
Weitere Optionen …
Band 19, Heft 2

Hefte

On the irreducibility of Hurwitz spaces of coverings with two special fibers

Francesca Vetro
Online erschienen: 30.05.2012 | DOI: https://doi.org/10.1515/gmj-2012-0014

Abstract.

Let X and Y be smooth, connected, projective complex curves and let . Let and be two integers. Let and be two partitions of d. In this paper we study equivalence classes of pairs satisfying the following: is a degree d covering of Y, f is unramified at b0 and it is branched in points, n of which are points of simple branching, one is a special point whose local monodromy has cycle type and one is a special point whose local monodromy has cycle type . Moreover, is a bijection and the monodromy group of f is . We prove that the corresponding Hurwitz spaces are irreducible under the hypothesis where and denote, respectively, the genus of X and Y.

Keywords: Hurwitz spaces; special fibers; branched coverings; monodromy; braid moves

Artikelinformationen

Erhalten: 06.08.2011

Online erschienen: 30.05.2012

Erschienen im Druck: 01.06.2012


Quellenangabe: Georgian Mathematical Journal, Band 19, Heft 2, Seiten 375–389, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2012-0014.

Zitat exportieren

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[1]
Francesca Vetro
Mediterranean Journal of Mathematics, 2013, Jahrgang 10, Nummer 3, Seite 1151

Kommentare (0)